# SDR DXTA2011060704608

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 3,688 hours, 2,896 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 666061312
- Part serial: 5605689301
- Condition: Leaking
- Location: Rudder Bias
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WITH HIGH POWER SETTING, BOTH PEDALS ARE VERY DIFFICULT TO MOVE FROM BOTH COPILOT AND PILOT SIDE. SUSPECT RUDDER BIAS IS PRESSURIZING BOTH SIDES SIMULTANEOUSLY. RUDDER BIAS CHECKED OK ON GROUND.  REMOVED RUDDER BIAS ACTUATOR AND ACTUATOR MOUNT.  INSTALLED ACTUATOR TO MOUNT,  LEAK CHECKED GOOD.
